# SDR FDEA200903110898

- Difficulty date: March 11, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 43,796 hours, 28,343 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 56697
- Part serial: 1801
- Condition: Failed
- Location: Cooling Flow
- Part time: 13,044 hours, 10,978 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE PROPERLY.  TWO MIN AFTER LEVEL OFF AT FL320 CABIN PRESSURE CLIMBED THROUGH 10 K MSL.  CREW EXECUTED CABIN ALT  WARNING/RAPID DEPRESSURIZATION AND EMERGENCY DESCENT CHECKLIST. AIRCRAFT FAILED TO HOLD PRESSURE (CABIN  ALT CLIMBING ) ALL PRES MODES.  OUTFLOW VALVE  INDICATED FULL CLOSED, BUT AIRCRAFT STILL WOULD NOT  PRESSURIZE.  PERFORMED CONTROLLER SYSTEMS CHECK PER JRH AND OPS.  REMOVED AND REPLACED EQUIPMENT COOLING FLOW CONTROL VALVE CHECKS GOOD FOR SECURITY AND OPERATION IAW AMM CH 21-58-021-4.
